Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 1, NWS Cleveland, OH

March 7, 2018

NWS Cleveland, OH issued this small craft advisory at Mar 7, 2018, 3:03 AM EST. It took effect at Mar 7, 2018, 12:00 PM EST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2018, 3:03 AM EST (08:03 UTC)
In effect from
Mar 7, 2018, 12:00 PM EST
Expired
Mar 9, 2018, 3:46 PM EST
In force
52 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

409 
WHUS71 KCLE 070803
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
303 AM EST Wed Mar 7 2018


LEZ142>148-071615-
/O.NEW.KCLE.SC.Y.0001.180307T1700Z-180309T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
303 AM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST
THURSDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from noon today to 7 PM EST
Thursday.

* WINDS...West increasing to 15 to 20 knots with gusts up to 25 
  knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
10 follow-up statements
975 
WHUS71 KCLE 071445
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
945 AM EST Wed Mar 7 2018

LEZ142>148-072245-
/O.CON.KCLE.SC.Y.0001.180307T1700Z-180309T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
945 AM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...West at 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
015 
WHUS71 KCLE 071949
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
249 PM EST Wed Mar 7 2018

LEZ142>148-080400-
/O.EXT.KCLE.SC.Y.0001.000000T0000Z-180310T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
249 PM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS...West 20 to 25 knots.

* WAVES...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
927 
WHUS71 KCLE 080315
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1015 PM EST Wed Mar 7 2018

LEZ142>148-081115-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-180310T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
1015 PM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS...West 15 to 25 knots.

* WAVES...Building to 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
686 
WHUS71 KCLE 080818
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
318 AM EST Thu Mar 8 2018


LEZ142>148-081630-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-180310T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
318 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS...West 15 to 25 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
781 
WHUS71 KCLE 081436
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
936 AM EST Thu Mar 8 2018

LEZ142>148-082245-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-180310T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
936 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS...West 15 to 25 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
750 
WHUS71 KCLE 082049
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
349 PM EST Thu Mar 8 2018

LEZ149-090500-
/O.EXA.KCLE.SC.Y.0001.000000T0000Z-180310T0000Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
349 PM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 7 PM EST Friday.

* WINDS...West 15 to 25 knots.

* WAVES...3 to 5 feet in ice free areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142>148-090500-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-180310T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
349 PM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS...West 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
766 
WHUS71 KCLE 090241
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
941 PM EST Thu Mar 8 2018

LEZ142>149-091045-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-180310T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
941 PM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS...West 15 to 25 knots.

* WAVES...3 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
863 
WHUS71 KCLE 090822
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
322 AM EST Fri Mar 9 2018


LEZ145>149-091630-
/O.EXT.KCLE.SC.Y.0001.000000T0000Z-180310T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
322 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...West 15 to 25 knots.

* WAVES...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142>144-091630-
/O.EXT.KCLE.SC.Y.0001.000000T0000Z-180309T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
322 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...West 15 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
548 
WHUS71 KCLE 091514
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1014 AM EST Fri Mar 9 2018


LEZ145>149-092315-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-180310T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1014 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...West 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142>144-092100-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-180309T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
1014 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...West 15 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
583 
WHUS71 KCLE 092046
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
346 PM EST Fri Mar 9 2018

LEZ145>149-100300-
/O.CAN.KCLE.SC.Y.0001.000000T0000Z-180310T0300Z/
/O.NEW.KCLE.SC.Y.0002.180309T2100Z-180310T0300Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
346 PM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 10 PM EST this evening.

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142>144-092200-
/O.CAN.KCLE.SC.Y.0001.000000T0000Z-180309T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
346 PM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

The National Weather Service in Cleveland has allowed the Small 
Craft Advisory to expire.

Winds and waves have decreased below levels needed for a small
craft advisory.



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 12:14 AM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 7, 12:14 AM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1214 AM EST Wed Mar 7 2018

.SYNOPSIS...
An upper level low will move from the midwest to the eastern
Great Lakes where it will linger into Friday. Surface high
pressure will expand south across Great Lakes over the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
Since there has been a convective element to the precipitation,
there may be some diminishing of the precipitation overnight but
it will likely not end since the upper low will be almost
overhead toward daybreak. Have lowered QPF, snow amounts, and
pops slightly and opted for "scattered" and "likely"
descriptors. Made minor tweaks to the hourly temps tonight,
mainly to keep temps up a degree or two from the previous
forecast based on current trends but very little change to
forecast lows.

Original NEAR TERM Discussion...
A weak surface low and upper level low will move over the area
tonight, with cold air wrapping in behind it. As the cooler air
aloft moves overhead, showers will develop and spread from west
to east. Initially rain, these showers will mix with and then
transition over to snow showers as the night progresses.
Generally less than an inch of snow is expected everywhere
tonight, though can't rule out a few higher amounts if any
heavier, convective bands develop. Lows tonight will be near the
freezing mark.

Snow showers will linger around the area Wednesday, generally
across eastern areas, but little in the way of additional
accumulation is expected with temperatures in the middle 30s.
It will be a bit breezy during the afternoon hours with gusts to
near 30 mph possible across western areas and 25 mph elsewhere.

Another upper-level low will move overhead Wednesday night with
a threat for additional snow showers, mostly across the eastern
two-thirds of the CWA. One to two inches of snow is possible,
with the highest amounts across the higher elevations in the
Snowbelt. Temperatures will drop down to the lower and middle
20s Wednesday night.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
Low pressure will linger across the central Great Lakes Thursday
into Friday. The coldest air looks like it will arrive Thursday
afternoon into Thursday night with the lake effect snow showers
increasing. At this point in time we are thinking 1 to 3 inches,
maybe 2 to 4 inches across NW PA for Thursday night. So cant
completely rule out the need for a lake effect snow advisory
Thursday night into early Friday across NW PA and maybe the higher
terrain around Chardon. The lake effect snow showers will likely
linger into early Saturday morning when high pressure takes control
of the region.

Seasonal temperatures are expected through the short term
period.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Long term period will be generally characterized by upper troughing
over the Great Lakes with below normal temperatures. Forecast is now
dry Saturday night through Sunday night as surface low pressure
tracks south of the area. An upper trough will dive southeast across
the eastern Great Lakes on Monday, ushering a cold front through the
area. While most of the forcing looks to remains well northeast of
the area, some lake enhancement possible, especially across the
northeast part of the forecast area. Will go with slight chance to
low chance of snow showers for the Snowbelt Monday, continuing
through Tuesday as shortwave energy streams southeast across the
eastern lakes. Temps remain below normal and close to previous
forecast, with highs generally in the mid 30s to low 40s, with
lows closer to normal in the 20s.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
Large surface low will drift across the forecast area today
producing scattered snow showers. Accumulations will be on the
light side. Expect one band to move through this morning with
more scattered -shsn developing this afternoon.

OUTLOOK...on and off periods of -shsn expected tonight into
Friday, especially northeast OH and northwest PA.

&&

.MARINE...
Low pressure over Indiana will track eastward across northern Ohio
tonight. This will keep winds from an easterly direction at 10 to
20 knots through most of the night. As the low is absorbed into low
pressure of the New England coast on Wednesday it will allow winds
to shift to a westerly direction. A trough will then linger over the
central Great Lakes into Thursday afternoon. Southwesterly winds
will increase on Thursday with 15 to 25 knots common into early
Friday. High pressure will attempt to take control of the lake by
Saturday with lighter winds anticipated.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kosarik/Mottice
NEAR TERM...Kosarik/Mottice
SHORT TERM...Mullen
LONG TERM...Greenawalt
AVIATION...DJB
MARINE...Mullen
Hazardous weather outlook, Mar 6, 7:09 AM EST, 19 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
709 AM EST Tue Mar 6 2018

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-071215-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
709 AM EST Tue Mar 6 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.